# SDR DALA2019030201427

- Difficulty date: March 1, 2019
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N928AT
- Make and model: Boeing 717-200
- Aircraft serial: 55076
- Aircraft time: 47,348 hours, 32,882 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED AFT SUPPORT BTW BEAM 3 AND PAN AT AFT CARGO COMPARTMENT DOOR. (PTAS). NRC 196: NEW AFT SUPPORT "FITTING" BTW BEAM 3 AND PAN AT AFT CARGO COMPARTMENT DOOR WAS REPLACED PER SRM 51-41-01-0G, 51-41-05-0G, AND DWG #3914025 REV. C. (LP #0965754)
